# SDR FDEA202305050813

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,990 hours, 31,282 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 251N402234
- Part serial: 0103
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

TE FLAP DISAGREE EICAS WHEN FLAPS 20 SELECTED AT  APPROX 170 KIAS, FLAP INDICATION SHOWED BETWEEN 15  AND 20.  COMPLETED QRH 9.1.17 AND LANDED USING  FLAPS 20.EMERGENCY DECLARED.  ***EMERGENCY DECLARED***.  TROUBLESHOT IN REF TO FIM 27-51 FAULT TREE 808 WITH NO FAULTS NOTED. PERFORMED GVI OF THE L/H AND R/H FLAP DRIVE COMPONETS WITH NO FAULTS NOTED.  REMOVED AND REPLACED THE L/H I/B #4  FLAP TRANSMISSION IAW AMM 27-51-06-4. OPS CHECK GOOD WITH NO FAULTS NOTED.
